Degenerations for representations of extended Dynkin quivers
Grzegorz ZwaraNicolaus Copernicus University, Torun, Poland
Let A be the path algebra of a quiver of extended Dynkin type or . We show that a finite dimensional A-module M degenerates to another A-module N if and only if there are short exact sequences of A-modules such that , for and are true for some natural number s.
Cite this article
Grzegorz Zwara, Degenerations for representations of extended Dynkin quivers. Comment. Math. Helv. 73 (1998), no. 1, pp. 71–88DOI 10.1007/S000140050046